# SDR DL73S040677

- Difficulty date: July 20, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 52,260 hours, 39,939 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 750 AND STR 18R ADJACENT TO AN EXISTING CHEM-MILL.  AREA REPAIRED IAW ERA 092053-14.
